# SDR 39NR2013082844

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545495
- Condition: Corroded
- Location: Right Wing
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION AT PREVIOUS BLEND OUT TOP RT WING SKIN AT WBL 157 ABOVE REAR SPAR. REPAIRED IAW ID 201303010187-0004D1, 8100-9.
